# SDR COEA2008120102775

- Difficulty date: November 26, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0272
- Aircraft time: 9,289 hours, 9,849 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 263401783
- Condition: Corroded
- Location: Elevator
- Part time: 9,290 hours, 9,849 cycles
- Component: Elevator, Cessna
- Component part number: 263400040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBOARD CONTROL HORN ATTACHMENT RIVETS FOUND WORKING ON ELEVATOR TORQUE TUBE ASSY.  RT ELEVATOR CONTROL HORN EXHIBITED ROTATIONAL AND LATERAL MOVEMENT ON TORQUE TUBE.  RIVET HOLES, CONTROL HORN AND TORQUE TUBE EXHIBITED FRETTING CORROSION.  REMOVED AND REPLACED TORQUE TUBE ASSY.
